# SDR EY2R9600460

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6110 · Propeller Assembly
- Part: Slip Ring
- Part number: D40354
- Condition: Corroded
- Location: Propeller Assy
- Part time: 1,956 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIP RING FOUND CORRODED.
